WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 48MM-STERILE; APPLIANCE,FIXATION,NAIL
Back to Search Results |
| Model Number |
412.218S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on march 25, 2020, the surgeon reported a patient with a new fracture near a plate from the femoral neck system (fns) construct.The initial surgery was conducted on (b)(6) 2020 and was successfully completed.The fns construct appears to be intact without wrapping or any implant fragmentation.Originally the implanted devices were: two (2) titanium locking screw, one (1) femoral neck system plate, one (1) bolt, and one (1) anti rotation screws.It was unknown if there was a revision or hardware removal.Patient status was unknown.This is report 4 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A1: patient identifier: (b)(6).H3, h6: part: 412.218s, lot: 3l33867, manufacturing site: mezzovico, release to warehouse date: march 8, 2019, expiry date: january 31, 2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Reviewing attached picture, only the bone breakage can be confirmed.Furthermore, the reported complaint does not include an allegation of a device malfunction.No damages a the implanted parts could be found.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.